# SDR YENA20110701287

- Difficulty date: July 1, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 43,243 hours, 16,349 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030AD11
- Part serial: 01024704
- Condition: Failed
- Location: Nr 1
- Part time: 35,469 hours, 13,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 745 MCO-SJU, AIR RETURN TO MCO DUE TO PASSING 16,000 FEET TAT +10 SAT 0 IN PRECIPITATION AIRSPEED VARIED WILDLY ON PFD 1.  AIRSPEED INDICATIONS THEN VARIED FROM UNRELIABLE TO NO DATA TO NORMAL UNTIL BELOW FREEZING LEVEL.  ALTITUDE WAS ALSO UNRELIABLE.  REF TSM 34-13-00-998A, THE TECHNICIAN REMOVED AND REPLACED CAPT LT AND RT STATIC PORTS OPS CHECK NORMAL. (UPDATE) ON 7/4/11, REFERENCE LOG 708261 PILOT REPORTED THAT DURING CLIMB CAPT'S AIRSPEED LOST (RED FAIL) AND ALTITUDE OFF BY 500 FEET.  THE TECHNICIAN REMOVED AND REPLACED ADIRU 1.  OPS CHECK GOOD REFERENCE AMM 32-12-34.
